On the set of equilibria of a bimatrix game: a survey
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Maastricht University in its series Open Access publications from Maastricht University with number urn:nbn:nl:ui:27-3974.
Date of creation: 2002
Date of revision:
Contact details of provider:
Web page: http://www.maastrichtuniversity.nl/web/Home.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jansen, Mathijs, 1993. "On the Set of Proper Equilibria of a Bimatrix Game," International Journal of Game Theory, Springer, vol. 22(2), pages 97-106.
- Vermeulen, A.J. & Jansen, M.J.M, 1994. "On the set of (perfect) equilibria of a bimatrix game," Open Access publications from Maastricht University urn:nbn:nl:ui:27-3810, Maastricht University.
- Quintas, L G, 1989. "A Note on Polymatrix Games," International Journal of Game Theory, Springer, vol. 18(3), pages 261-72.
- Dieter Balkenborg & Josef Hofbauer & Christoph Kuzmics, 2012. "The refined best-response correspondence in normal form games," Working Papers 466, Bielefeld University, Center for Mathematical Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (J.Odekerken).
If references are entirely missing, you can add them using this form.